# SDR DALA1021643222

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 57,689 hours, 25,683 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, CREW RECEIVED AN ECAM "AIR PACK 2 FAULT" WITH PACK 1 ALREADY ON MEL, FOLLOWED QRH PROCEDURES DONNED MASK AND DECLARED AN EMERGENCY FOR RAPID DESCENT TO 10,000 FT. DURING DESCENT PACK 2 RECOVERED & CABIN ALTITUDE HAD REACHED 7,000, PASSENGER MASKS DID NOT DEPLOY. ACFT DIVERTED AND LANDING WAS UNEVENTFUL. PACK 2 HAD COMPRESSOR OVERHEAT TEMPERATURE SENSOR REPLACED AND PACK 1 HAD THE FLOW CONTROL VALVE REPLACED AND TESTS OK.
